MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W10040135
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Two cine images analysis summary: the evercross dilatation catheter was not received for evaluation.No ancillary devices from the procedure were received for evaluation.Two photographic images of cine images were provided.The first image is of the patient¿s left common femoral vein.The evercross dilatation catheter balloon is inflated within two kissing stents.A support catheter is visible in the right common femoral vein.A guidewire runs through the support catheter and evercross dilatation catheter.The second image is of the patient¿s left common femoral vein.The ancillary devices in the patient¿s right common femoral vein have been removed.An ancillary device is seen at the top of the cine image approaching from the abdominal vein.The evercross dilatation balloon chamber appears to be deflated within the kissing stents.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using an evercross balloon with a non-medtronic 8f sheath and a 0.035 non-medtronic guidewire for treatment of a 200 mm, 70% (stenosed) soft tissue clot in the patient¿s mid left common femoral vein.The vessel diameter was reported to be between 16-18 mm.A non-medtronic inflation device was used with isovue and saline 1:3.The device was prepped without issue.The device did pass through a previously deployed stent.No resistance was encountered nor excessive force used when advancing the device to the lesion.It was reported that the balloon burst at a pressure of 9 atms for 10 seconds on first inflation.The balloon fragments were retrieved with cystograspers and non medtronic catheters were placed bilaterally.No patient injury was reported.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7577667
Report Number2183870-2018-00319
Device Sequence Number2629711
Product Code LIT
UDI-Device Identifier00821684062265
UDI-Public00821684062265
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Catalogue NumberAB35W10040135
Device Lot NumberA558166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight96